Can I take all my medications together at one time?

Answers (4)

12 Jan 2013

It depends on what your medications are.

Votes: +1
cupcake7667 12 Jan 2013

Exactly

12 Jan 2013

Could you give us a list of the medications you are on? Some are safe to take together, and others aren't. For example you don't want to take more than one medication that contains the active ingredient in Tylenol because too much can cause liver damage. You also don't want to take too many medications together that depress your central nervous system, it can cause slowed breathing and even worse. If you are afraid, please call your pharmacy and if yours isn't open just call a 24 hour pharmacy and ask them. There are also drug interaction checkers available on the Internet. Please be careful and I hope you feel better very soon.

Votes: +0

13 Jan 2013

hello sandra 03,
You should follow the instructions that your doctor has put on the med bottle for he is the only one who can tell u what times wheather it be morning or night etc... I would follow the instructions on each bottle in my opinion... angel1662

Votes: +1

13 Jan 2013

Sandra,

Call the pharmacist to ask. They know their meds the best!
Smileyhappy

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Protonix stopped working?

In 2006 at 25 years old I was diagnosed with GERD, at which time I had an upper GI which revealed that I had an "inflamed esophagus". After ...

1 answer 25 Feb 2011

Two medications are being stopped because it takes to long to infuse?

Hi, last week I was having my infusion of two nausea medications which have worked really well the past few months of treatment, with the DHE ...

2 answers 14 Dec 2011

Doctor - Well, I'm not sure how this works but here goes. I am concerned that I am being over?

... prescribed medications and I'm being over diagnosed with diseases and conditions. With my "over prescribed medications" broken ...

4 answers 23 May 2012

If a medication stays in your system for days at a time, how do you keep from overdosing?

I am on several medications now and I worry about complications and interactions. I have researched the medications that concern me the most, which ...

1 answer 5 Sep 2013

Do your pain medications make you sweat?

I am a 60-year-old woman who is post menopausal. For the past 10 years, I sweat all the time. I cannot wash one sink full of dishes without getting ...

5 answers 8 Sep 2013